# SDR SIMA20140219013

- Difficulty date: February 19, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 32,145 hours, 28,513 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING PANEL NUTPLATE ANGLE BRACKETS AT FRAMES 41,42 & 48 ARE CRACKED.  R & R RT WING ANGLE BRACKET IAW SRM CH 51-40-02.
